# SDR DALA2017122908987

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 78,585 hours, 9,403 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Card
- Condition: Failed
- Location: Rt Mlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT IAW FIM 32-53-00-810-810. COMPLETED MLG STEERING TEST, NO FDE'S PRESENT.  R & R THE RT MLG STEERING PCA IAW AMM 32-53-03-000-801. PERFORMED MLG STEERING FAULT ISOLATION PROCEDURES 32-53-00-810-810. NO FAULTS PRESENT. OK FOR SERVICE.
